# SDR UALA2012080904327

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 65,621 hours, 9,409 cycles
- Engine: Pwa PW4090
- System (JASC): 2397 · Communications System Wiring
- Part: Jack
- Condition: Damaged
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT INTERPHONE INOPERATIVE.  REPLACED FLIGHT INT PHONE JACK REF WDM 23-41-13, OP CHECKED NORMAL.
